MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT CATHETER 5F FULL TRAY (DUAL-LUMEN) (55CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS GROSHONG NXT CATHETER 5F FULL TRAY (DUAL-LUMEN) (55CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 7927507
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reau2453 showed no other similar product complaint(s) from this lot number.Medwatch#: (b)(4).(b)(4).
 
Event or Problem Description
It was reported that the "picc line placed in patient and post insertion it was discovered that the picc tray had expired.Tray was the second tray to be removed from a new box on the purchasing shelf." it is unknown if the first tray was also expired.

Brand Name
GROSHONG NXT CATHETER 5F FULL TRAY (DUAL-LUMEN) (55CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7810135
Report Number3006260740-2018-02203
Device Sequence Number1189132
Product Code LJS
UDI-Device Identifier00801741035418
UDI-Public(01)00801741035418
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K023374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2018
Report Date (Section F) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7927507
Device Catalogue Number7927507
Device Lot NumberREAU2453
Was Device Available for Evaluation? No
Event Location Hospital
Date Report to Manufacturer08/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR